# SDR EISA20000212

- Difficulty date: December 8, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- Aircraft time: 73,724 hours, 49,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 2253
- Condition: Inoperative
- Location: Cockpit
- Component: Emergency Exit, Grimes
- Component part number: 100679
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN COCKPIT WILL NOT ILLUMINATE.   CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY EXIT LIGHT IAW M/M 33-50, OPS CHECK GOOD.
